# SDR DHL2004801015

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O WITH GEAR HANDLE DOORS NOT LATCHED AND RIGHT DOOR UNSAFE LIGHT ILLUMINATED INTERMITTENTLY.  UP LATCH CHECK OK AND LIGHTS REMAINED OUT.  CLEANED AND RESEATED RIGHT GEAR DOOR UP LIMIT SWITCH, PERFORMED SYS ADJ/TEST PER MM 32-60-00, SYS OK FOR SERVICE.
